# SDR ALG2004F00061

- Difficulty date: September 16, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N702AL
- Make and model: Skrsky S76
- Aircraft serial: 760243
- Engine: Allsn 250C30S
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 30326E7
- Part serial: 1137W
- Condition: Inoperative
- Location: Nr 1 Fire Warn
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF, IN FLIGHT THE NR 1 FIRE WARNING LIGHTS AND TONE CAME ON, HAD NO OTHER INDICATION OF FIRE.  MAINTENANCE REMOVED CONTROL AMPLIFIER AND INSTALLED SERVICEABLE AMPLIFIER, OPS CHECK WAS GOOD.
